# SDR MALA010117

- Difficulty date: December 30, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, THE 3RD, 4TH, 5TH, 6TH AND 7TH RIB FROM INBOARD, CRACKED ON LEADING EDGE 611BR, REFER TO CELSIUS W/O 19193, TASK 6514.
